Bulletin of the American Mathematical Society

On the characteristic equations of certain matrices

Alfred Brauer

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 53, Number 6 (1947), 605-607.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183510804

Mathematical Reviews number (MathSciNet)
MR0020539

Zentralblatt MATH identifier
0032.24503

Citation

Brauer, Alfred. On the characteristic equations of certain matrices. Bull. Amer. Math. Soc. 53 (1947), no. 6, 605--607. http://projecteuclid.org/euclid.bams/1183510804.


Export citation

See also

  • This work is cited by: W. V. Parker. On the characteristic equations of certain matrices. Bull. Amer. Math. Soc., Volume 55, Number 2 (1949), 115--116.